A multidimensional optimal-harvesting problem with measure-valued solutions

Alberto Bressan, Giuseppe Maria Coclite, Wen Shen

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


The paper is concerned with the optimal harvesting of a marine resource, described by an elliptic equation with Neumann boundary conditions and a nonlinear source term. Since the cost function has linear growth, an optimal solution is found within the class of measure-valued control strategies. The analysis also provides results on the existence and uniqueness of strictly positive solutions to an elliptic equation with a measure-valued source and Neumann boundary data.

Original languageEnglish (US)
Pages (from-to)1186-1202
Number of pages17
JournalSIAM Journal on Control and Optimization
Issue number2
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'A multidimensional optimal-harvesting problem with measure-valued solutions'. Together they form a unique fingerprint.

Cite this